Join the 'Sodium' group to help and get support from people like you.
We found 105 questions associated with the 'Sodium' topic.
Posted 12 days ago by • 0 answers
Posted 24 Feb 2017 by • 0 answers
... recommended chilling Suprep?
Posted 6 Feb 2017 by • 1 answer
Sulfacetamide Sodium/Sulfur - Has anyone received lightened spots on face from using the avar cream?
Posted 6 Jan 2017 by • 0 answers
A few weeks ago my dermatologist prescribed me tazorac and avar cream. I have used the tazorac cream before which I really like. However, I used the avar cream for about 2 days and noticed lightened marks on my cheeks. Has anyone else had this problem? Will these stains be permant? I'm on ...
Posted 23 Dec 2016 by • 0 answers
Posted 9 Dec 2016 by • 1 answer
I have been seizure free since taking sodium valproate. I take 400mg a day . No seizures in the last 12 years. My GP has advised me to take sertraline 50mg a day, for anxiety. Would taking the two drugs together cause me to start having seizures again
Posted 10 Dec 2016 by • 0 answers
... good but today he is having pain in is his ankle. Wondering if this could be potential adverse event?
Posted 6 Nov 2016 by • 0 answers
Posted 2 Oct 2016 by • 0 answers
Sulfacetamide Sodium/Sulfur - Where can you find Sumaxin wash for a good price? Is it a tier 2 drug?
Posted 29 Sep 2016 by • 0 answers
It's always so expensive even with full coverage.
Posted 20 Jul 2016 by • 1 answer
Posted 26 Aug 2016 by • 0 answers
I have taken 2 doses 4 hrs apart. Have not went to bathroom yet as Dr. Described
Posted 18 Aug 2016 by • 0 answers
Hyponatremia. He doesn't seem concerned and has not asked me to come back into the office for further testing. I am wondering if I should be concerned and make an appointment? I was tested for thyroid problems and do not have any. The past year I have felt rather sick and had blurry vision.
Posted 30 Jun 2016 by • 0 answers
... sodium (220mg) or ibuprofen(200mg) better? Can I take either since my last use of Tylenol was 3 hours ago?
Posted 3 Jul 2016 by • 0 answers
I've been taking this med for about 7 months, hadn't gain any till about a week ago I've put on about 8lbs. I don't know if its cause of the med or me?